Upper Bounds for metapredicative mahlo in explicit mathematics and admissible set theory

Journal of Symbolic Logic 66 (2):935-958 (2001)
In this article we introduce systems for metapredicative Mahlo in explicit mathematics and admissible set theory. The exact upper proof-theoretic bounds of these systems are established
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2695054
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 15,904
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Gerhard Jäger (2007). On Feferman's Operational Set Theory. Annals of Pure and Applied Logic 150 (1):19-39.

View all 11 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

7 ( #291,913 of 1,725,439 )

Recent downloads (6 months)

1 ( #349,420 of 1,725,439 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.